MAUDE Adverse Event Report: BRAINSWAY LTD. DEEP TRANSCRANIAL MAGNETIC STIMULATOR

BRAINSWAY LTD. DEEP TRANSCRANIAL MAGNETIC STIMULATOR
Model Number 104
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code Convulsion/Seizure (4406)
Date of Event 02/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
After internal medical review, the seizure is likely associated with a genetic predisposition for seizures and a high motor threshold.According to the device instructions for use - the device should not have been used on a patient with a first degree relative with a history seizures.The company's medical affairs team had a discussion with the provider to discuss the event and provide further education and awareness surrounding best practices for motor threshold procedures and the influence of family history of seizures on a patient's propensity for this type of event.
 
Event or Problem Description
39 year old patient with mdd has a seizure during tms treatment session #23.Patient was unresponsive for approximately 12 seconds, lost bladder control and vomited.Patient was post ictal for approximately 25 minutes.Patient was evaluated in the er and released following no abnormal findings on ct.The only remarkable findings from er was a uti.The patient has a father and brother with a history seizures.Furthermore, the patient's motor threshold was relatively high.Consequently, after internal medical review, the seizure is likely associated with a genetic predisposition for seizures and a high motor threshold.

Brand Name
DEEP TRANSCRANIAL MAGNETIC STIMULATOR
Common Device Name
TRANSCRANIAL MAGNETIC STIMULATOR
Manufacturer (Section D)
BRAINSWAY LTD.
16 hartom str.
har hahotzvim
jerusalem, israel 97775 16
IS  9777516
Manufacturer (Section G)
BRAINSWAY LTD.
16 hartom str.
har hahotzvim
jerusalem, israel 97775 16
IS   9777516
Manufacturer Contact
neta sherman
16 hartom str.
har hahotzvim
jerusalem, israel 97775-16
IS   9777516
MDR Report Key24921078
Report Number3010300912-2026-23727
Device Sequence Number10671587
Product Code OBP
UDI-Device Identifier07290110538026
UDI-Public(01)07290110538026(11)250121
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K173540
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number104
Device Catalogue NumberSYS-104-001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/27/2026
Initial Report FDA Received Date04/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PRISTIQUE 50 MG.
Outcome Attributed to Adverse Event Other;
Patient Age39 YR
Patient SexFemale